# SDR SWAA2025052172112

- Difficulty date: May 17, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 63,181 hours, 34,384 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL FILTER BYPASS LIGHT.    PERFORMED FIM TASK 79-05 TASK 817.  FOUND NO DISAGREE MESSAGES & NO CLOGGED STATE. PERFORMED PARAG E STEP 3 (C), INSPECTED CHIP DETECTOR IAW AMM 79-00-00-200-804-F00. FOUND LARGE CHUNKS OF METAL INSIDE SCAVENGE SCREEN FROM  AGB/TGB SCAV MCD.    REMOVED NR 2 ENG SCAV FILTER FOUND MED & FINE PARTICLES,  INSTALLED NEW FILTER & LEAK CHKD IAW AMM 79-29-07.  FILTER ROUTED FOR ANALYSIS. REMOVED NR 2 ENG OIL SUPPLY FILTER,  FOUND MINOR FINE PARTICLES, INSTALLED NEW FILTER & LEAK CHKD IAW AMM 79-29-06. FILTER ROUTED FOR ANALYSIS. PERFORMED A HIGH POWER RUN FOR 20 MINS IAW AMM 71-00-00.  INSPECTED CHIP DETECTORS IAW AMM 79-00-00 . FWD TWO CHIP DETECTORS HAD METAL.
